Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cdior003

Veteran Member
  • Content Count

    191
  • Joined

  • Last visited

Everything posted by cdior003

  1. thanks for the comments. Is it normal for I to purge the first week. I noticed that some areas got much better however, I got really concerned because I got a huge cyst on my right cheek. It looked like I was in a fight. Are all these normal? Also, the brand I am using is Pantothenic Acid from GNC, is that a good brand? Just to clear a few things. I know that if you suddenly stop taking B5 after taking large dosage that it can make your acne worse. Does that mean, I should lower the dosage slo
  2. Hello everyone, I noticed a lot of post regarding the success using Vitamin B5 AKA Panthothenic Acid. I wanted to ask people on here how many mg of B5 is recommended. I have seen that 5-8 grams is required to get major results and I think that is a high dosage. Also, I read that once you get off of it, your acne comes back but twice as worse. Why is that so?
  3. Has anyone tried colon hydrotherapy for there acne? Share your experience below. I am planning on doing a colon hydrotherapy in a few weeks. Has anyway experience any positive results? Thanks in advance!
  4. Hello everyone, Long story short, I have had acne since I was 15 years old. I am currently 20 and still suffering from mild to moderate acne. Although I have experienced severe cystic acne in the past. I have bee on accutane three times already and it always does wonder. Clears me completely but unfortunately my acne comes back after a month or so. So I decided that since my acne keeps comming back that my main problem is comming from the inside so I looked into colonix, which is a colon clea
  5. Hello everyone. I finished my course of accutane a few weeks ago and my skin cleared up completely. What should I be on or should use to help maintain the clear skin. THis is my second course and my first course I was put on retin and that didnt turn out well obviously and I am so confused on what I should be on now. I am starting to break out a little but nothing major. Any suggestions. Right now I am using cetaphil antibacterial soap along with Kiehl's multipurpose moisturizer. I do not wan
  6. what do you guys recommend for me to use now that I am down with the treatment?
  7. Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eye
  8. Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eye
  9. Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eye
  10. Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eye
  11. Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eye
  12. Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eye
  13. Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eye
  14. I really would tell my doctor ASAP. You should stop it immediately because it might even get worst to the point where it might affect your health. I know acne sucks, and I have been dealing with mine for over five years. I just finished my third treatment with accutane and my skin as of now is completely clear. I would recommend to tell your doctor about your experience. Try asking if he can lower the dosage. That might help. Goodluck
  15. ah im so sorry to hear that. I am currently on tane using the same brand as you are (sotret) and everything seems to go well. You should check out my before and after pics, it saved my life. As far as your skin being so red, I think you are having an allergic reaction. How red is it? My skin is still pink because my skin is very senstitive. I think you should discuss it with your derm asap and let him know if your having an allergic reaction or not beause I dont think its worth going throug
  16. I know this may sound like a stupid question but is it ok to drink hot green tea while on accutane?
  17. thanks. as for me, when rubbed it off mainly in the nose and cheek area are where its most visible. I did rub it off but once after i put on some moisturizer my skin looked very shiny and sticky in a way. hard to describe. SHOULD I NOT RUB IT AND LEAVE IT?
  18. I have always wondered how accutane works? Why is it so effective? What does it do to the skin? Thanks
  19. is it recommended to leave it alone or rub it off? Once I start rubbing it off it begins to accumulate. Why is the skin doing that process? Does everyone on tane expereience the 'shedding.'
  20. I have been putting vaseline before bed and last night i didnt get a nosebleed. I think I should drink more water as well. thanks
  21. no its not that im nervouse. IS is because tane is suppose to shed layers of skin off and I guess my hands are prone to it.
  22. I am currently on 40 mg and have been on it for about two weeks now and I had 5 nosebleeds in the past two days. Does that mean accutane is kicking in and doing whats it suppose to do. Is that normal? I get them when I;'m sleeping and next thing i know my nose is gushing out blood. Anyway, has anyone experience multiple nosebleeds in the first month of tane?
  23. Aug. 13 2008 Day 15: 40 mg Alright, The past two days I had over 5 nosebleeds. I had two during the middle of the night, twice early morning and once when I was in the bathroom washing my face. I think accutane is taking control. I even noticed that my skin is less oily. Its like a drought going on. A lot of flakes today as well. I had sensitive areas in the edges of my nose. It felt like a burning sensation because most of the skin are flaking off. My skin is doing well, no major acne
  24. Here is a photo of it guys. If its a bruise shouldnt hurt when i put pressure on it? I am so concerned. Plus I had my blood drawn 4 days ago. Do bruises show up after a couple of days? It doesnt hurt. I am so scared.
×